# SDR SIMA20220902005

- Difficulty date: September 2, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N247NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000619
- Aircraft time: 14,990 hours, 9,679 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 17003264001
- Condition: Corroded
- Location: Center Seat Trac
- Component: Track, L/H
- Component part number: 17003264001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-10-027 CORROSION ON CENTER SEAT TRACK BETWEEN FRAMES 20-21 (LEVEL 2 CORROSION)-C/A-UPON FURTHER INVESTIGATION FOUND MARKED CORROSION ON LH LOWER ECONOMY CLASS SEAT TRACK BETWEEN FR 20-21 TO BE LOCATED ON TOOTH AREA ONLY. REMOVE 2 AFFECTED TOOTH PAIRS IAW EMB-175 SRM 53-00-10 REPAIR 02P. NO SPLICE DEVICE FITTINGS ARE REQUIRED, TOOTH PAIRS ARE NOT EFFECTIVE.
